# SDR MZZA97045

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUJ - LP NR 826445. CRACK IN FIRST WEB ABOVE LOWER AFT CORNER OF L1 DOOR.  CRACKED WEB REPAIRED IAW SRM 51-40-3.  DOOR REMOVAL/INSTALLATION CUT OUT IAW MM 52-11-01 ON ROUTINE CARD NR 62814.  (X)
